# SDR 95UAL900281

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT GREEN LIGHTS INOP AT LEFT AND RIGHT REAR SERVICE DOORS.  WHITE EMERGENCY EXIT LIGHT INOP AT LEFT REAR SERVICE DOOR.  REPLACED BATTERY, CHECKS OK.
